On the study of certain new theorems involving the H-function and incomplete elliptic integrals

AUTHOR AND
AFFILIATION

Kantesh Gupta and Alpana Gupta
Department of Mathematics Malaviya National Institute of Technology Jaipur India

Email:- kantesh_@indiatimes.com

KEYWORDS:

Incomplete elliptic integrals, H-function, Mittag-Leffler function Subject Classification: 33E05, 33C60, 33E12

Issue Date:

December 2011

Pages:

669-674Vol.23 – No.3

ISSN:

2319-8044 (Online) – 2231-346X (Print)

Source:

Vol.23 – No.3

PDF

Click Here Download PDF

DOI:

jusps-A

ABSTRACT:

In this paper, we establish two new theorems involving the H-function, Gauss hypergeometric function and incomplete elliptic integrals with the application of interesting theorems given by Orr and Bailey. Some new and interesting integrals involving multi-index Mittag-Leffler function, generalized Wright Bessel function and other simple functions which follow as special cases of our main findings have also been presented.

Copy the following to cite this Article:

Kantesh Gupta and Alpana Gupta , “On the study of certain new theorems involving the H-function and incomplete elliptic integrals “, Journal of Ultra Scientist of Physical Sciences, Volume 23, Issue 3, Page Number 669-674, 2016


Copy the following to cite this URL:

Kantesh Gupta and Alpana Gupta , “On the study of certain new theorems involving the H-function and incomplete elliptic integrals “, Journal of Ultra Scientist of Physical Sciences, Volume 23, Issue 3, Page Number 669-674, 2016

Available from: http://www.ultrascientist.org/paper/727/


In this paper, we establish two new theorems involving the H-function, Gauss hypergeometric function and incomplete elliptic integrals with the application of interesting theorems given by Orr and Bailey. Some new and interesting integrals involving multi-index Mittag-Leffler function, generalized Wright Bessel function and other simple functions which follow as special cases of our main findings have also been presented.